MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION AVISTA? MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2408-74
Medical Device Problem Codes Charging Problem (2892); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this spinal cord stimulation (scs) patient underwent a revision procedure in which the leads and implantable pulse generator (ipg) were explanted and replaced due to migration and charging difficulties, respectively.Electrocautery was used.The ipg and leads were retained by the hospital and will not be returned for analysis.Postoperatively, the patient was doing well.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: product family: scs-ipg-r-mri.Upn: m365sc12320.Model: sc-1232.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).Product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).
 
Additional Manufacturer Narrative
The device sc-1232; (b)(6) was not returned for analysis; therefore, a technical analysis could not be performed.A review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: unable to exclude device problem.The device sc-2408-74; (b)(6) was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review did not reveal any anomalies as it states that lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief is a known risk with the use of spinal cord stimulation (scs).Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: known inherent risk of device.The device sc-2408-74; (b)(6) was not returned for analysis; therefore, a technical analysis could not be performed.A labeling review did not reveal any anomalies as it states that lead migration, resulting in undesirable changes in stimulation and subsequent reduction in pain relief is a known risk with the use of spinal cord stimulation (scs).Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of: known inherent risk of device.B3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: scs-ipg-r-mri.Upn: m365sc12320.Model: sc-1232.Serial: (b)(6).Batch: 790708.Udi: (b)(4).Product family: scs-linear leads-mri.Upn: m365sc2408740.Model: sc-2408-74.Serial: (b)(6).Batch: 7080404.Udi: (b)(4).
 
Event or Problem Description

Brand Name
AVISTA? MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24163663
Report Number3006630150-2026-00487
Device Sequence Number18539190
Product Code LGW
UDI-Device Identifier08714729904823
UDI-Public(01)08714729904823(17)270626(10)7080329
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2408-74
Device Catalogue NumberSC-2408-74
Device Lot Number7080329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/07/2026
Date Device Manufactured06/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale